# SDR 04FDEA01426

- Difficulty date: May 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 660 FRAME DENTED AT STR 24 RT.  TRIMMED OUT DENT DAMAGE FROM FLANGE ON FRAME STA 660, STR 24R, LOCATED AND DRILLED FASTENER HOLES IN REPAIR DOUBLER PER SRM 51-40-3 PG 1-6 AND EA 7-5310-70665.  ALODINED, PRIMERED AND INSTALLED FASTENERS PER SRM 51-20-1 AND 51-30-2.  APPLIED BMS3-29 TO REPAIR AREA.
